# SDR SWIA200718055

- Difficulty date: February 23, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 15,445 hours, 12,636 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/R NR 4 MAIN TRACK CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIGHT THRUST REVERSER LOWER I/B MAIN TRACK PER CRJ200 MM TASK 78-34-11-400-801.
